# SDR UIEA2020092902127

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,329 hours, 18,229 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Buss
- Condition: Faulted
- Location: Lt & Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UTILITY BUS LT & RT WILL NOT RESET.  UNABLE TO OPEN CARGO DOORS.  PERFORMED COCKPIT RESET, PER AMM 24-00-00.  CHECKED FUSES, PER AMM 24-41-02.  RESET BPCU, PER AMM 24-41-03 AND CYCLED UTILITY BUS SWITCHES, PER AMM 24-00-00-769-075.  OPS CHK GOOD.
